# SDR HEEA0014171

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31821
- Make and model: Bell 206L-3
- Aircraft serial: 51076
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER DEAD, WILL NOT POWER UP. PERFORMED PRELIMINARY INSPECTION.  FOUND PULSE WIDTH OUT OF SPECS.  ADJUSTED V101 FOR GOOD POWER OUT AND ADJUSTED FREQUENCY.  NO HELP.  ALSO FOUND NO TRANSMIT.  REPLACED V101 TUBE.  REPAIRED TRANSMIT PROBLEM BUT PULSE WIDTH AND FREQUENCY STILL OUT OFSPECS AND RECEIVER VERY WEAK.
